# SDR CA040114009

- Difficulty date: December 14, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Prox Switch
- Component: Prox Switch
- Component part number: 471515
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR DOORS WOULD NOT CLOSED AFTER GEAR UP SELECTION.  RETURNED TO BASE FOR NORMA LANDING.  INVESTIGATION/ACTION THE UNABILITY TO RETRACT LANDING GEARS WAS CAUSED DUE BREAKAGE OF THE NOSE WHEEL CENTERING PROXIMITY SENSOR WIRES. NOSE WHEEL CENTERING SENSOR REPLACED IAW AMM 32-61-00.
